Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A sequential F. and M. Riesz theorem


Author: Elizabeth Ann Heard
Journal: Proc. Amer. Math. Soc. 18 (1967), 832-835
MSC: Primary 46.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0215069-8
MathSciNet review: 0215069
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, A general Rudin-Carleson theorem, Proc. Amer. Math Soc. 13 (1962), 140-143. MR 0133462 (24:A3293)
  • [2] I. Glicksberg, Measures orthogonal to algebras and sets of antisymmetry, Trans. Amer. Math. Soc. 105 (1962), 415-435. MR 0173957 (30:4164)
  • [3] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [4] J.-P. Kahane, Another theorem on bounded analytic functions, Proc. Amer. Math. Soc. 18 (1967), 827-831. MR 0215068 (35:5912)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.30

Retrieve articles in all journals with MSC: 46.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215069-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society